# SDR CA121105013

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE ROLLING TAKE OFF, THE ENGINE NR 2 DID NOT PRODUCE THE TAKE OFF POWER REQUESTED BY THE CREW. THE CREW ABORTED TAKE OFF AND SUBSEQUENT GROUND TEST CONFIRMED THE ISSUE ON THE NR 2 ENGINE. BLEED VALVE AND ITS TORQUEMOTOR WAS SUSPECTED.
